# SDR I5HA0658012

- Difficulty date: December 12, 2006
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3085024
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, THE CREW OBSERVED FLUCTUATING REDUCTION GEARBOX OIL PRESSURE ON THE LT ENGINE WITH A CORRESPONDING LOSS OF OIL QUANTITY.  THE CREW PERFORMED AND ENGINE SHUTDOWN AND RETURNED, WHERE THEY LANDED UNEVENTFULLY.  MAINTENANCE DETERMINED THAT AN O-RING SEAL HAD BEEN (ROLLED) DURING THE INSTALLATION OF A RECENTLY INSTALLED STARTER.  THE O-RING WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
